Variational symmetries and superintegrability in multifield cosmology

Giacomini, Alex; Gonzalez, Esteban; Leon, Genly; Paliathanasis, Andronikos


We consider a spatially flat Friedmann-Lemahre-Robertson-Walker background space with an ideal gas and a multifield Lagrangian consisting of two minimally coupled scalar fields which evolve in a field space of constant curvature. For this cosmological model we classify the potential function for the scalar fields such that variational point symmetries exist. The corresponding conservation laws are calculated. Finally, analytic solutions are presented for specific functional forms of the scalar field potential in which the cosmological field equations are characterized as a Liouville integrable system by point symmetries. The free parameters of the cosmological model are constrained in order to describe analytic solutions for an inflationary epoch. Finally, stability properties of exact closed-form solutions are investigated. These solutions are scaling solutions with important physical properties for the cosmological model.

Más información

Título según WOS: Variational symmetries and superintegrability in multifield cosmology
Título de la Revista: PHYSICAL REVIEW D
Volumen: 105
Número: 4
Fecha de publicación: 2022


Notas: ISI